Side Effect, Darn It

I may have jumped the gun when I said that everything was okay regarding the Rebif 44 dosage, and any side effects. Not that things aren't "okay", I'm just a bit more uncomfortable on P.I.D. days. It took all of last week's injections, and a jump out of the state of denial* I was in to discover the new side effect.

*denial being that there had been no change when doubling the dosage.

On Monday's, Wednesday's and Friday's (P.I.D. days) I feel like I'm going to throw up AND I have a crushing headache.

I have already been dealing with nausea, but now my body is experiencing the physiological symptoms of vomiting: my saliva gets hot, my cheeks tingle, my stomach churns, and I start a trek to the toilet. For nothing.

Emily

Regarding injecting my thigh - I was surprised to learn of the "inject where the seam of your pants would lie". And - if you have "saddle bags", all the better! Alas, this isn't working for me. But last night was an arm - and it was GREAT! Quick, painless...

2 comments:

corina said...
June 14, 2010 at 4:32 PM

hopefully your PID side effects will wear off soon. didn't they get less as you went along last time? or am i remembering the rose-coloured glasses version?

Anonymous said...
June 19, 2010 at 3:56 PM

Sorry to hear that the inject where the seam of your pants lie didn't help... I am injecting my thighs on Sunday and Im cringing right now just thinking of it. Urgh this really never gets better does it.. I feel so alone. But when I read your blogs I know I am not. Take care All the best :)

Little bits about my life with MS

Back to Home Back to Top Recipes For Lemonade. Theme ligneous by pure-essence.net. Bloggerized by Chica Blogger.